On relations of coefficient-conditions

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)409-420
Number of pages12
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume39
Issue number4
DOIs
Publication statusPublished - Dec 1982

Fingerprint

Coefficient

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On relations of coefficient-conditions. / Leindler, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 39, No. 4, 12.1982, p. 409-420.

Research output: Contribution to journalArticle

@article{9dc45c90fd574adab2465ac414e3a5e0,
title = "On relations of coefficient-conditions",
author = "L. Leindler",
year = "1982",
month = "12",
doi = "10.1007/BF01896710",
language = "English",
volume = "39",
pages = "409--420",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - On relations of coefficient-conditions

AU - Leindler, L.

PY - 1982/12

Y1 - 1982/12

UR - http://www.scopus.com/inward/record.url?scp=0346852564&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0346852564&partnerID=8YFLogxK

U2 - 10.1007/BF01896710

DO - 10.1007/BF01896710

M3 - Article

AN - SCOPUS:0346852564

VL - 39

SP - 409

EP - 420

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -